CaltechAUTHORS
  A Caltech Library Service

Topics in the mathematical foundations of elasticity

Marsden, Jerrold E. and Hughes, T. J. R. (1978) Topics in the mathematical foundations of elasticity. In: Nonlinear analysis and mechanics. Research Notes in Mathematics. Vol.2. No.27. Pitman Advanced Publishing Program , pp. 30-285. ISBN 0273084208 http://resolver.caltech.edu/CaltechAUTHORS:20100817-145552751

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

4Mb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100817-145552751

Abstract

N/A


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://www.ams.org/mathscinet-getitem?mr=576233PublisherUNSPECIFIED
Additional Information:© 1978, American Mathematical Society. Reviewed by C.-C. Wang. Our thanks are extended to Robin Knops and John Ball for their hospitality at Heriot-Watt University. Conversations with them were an invaluable assistance. Helpful comments by S. Antman, J. Carr, C. Oafermos, H. Gurtin, R. N. Hills, R. Muncaster and N. Wilkes are gratefully acknowledged. Some of the ideas presented in Section 3 on covariant constitutive theory are still in a preliminary state and were obtained in collaboration with M. Gurtin. We also thank C. Navarro for contributing the appendix to Section 7 on semigroup techniques applied to linear elastodynamics. Our presentation of semigroup theory has been influenced by Course notes of T. Kato and P. Chernoff.
Record Number:CaltechAUTHORS:20100817-145552751
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100817-145552751
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19482
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:18 Aug 2010 21:49
Last Modified:26 Dec 2012 12:19

Repository Staff Only: item control page